# SDR FDEA200907172653

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311097
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 881 STR 25 L STR CORRODED. CORROSION ON STRINGER AT BS 881, 25L FOUND EXCEEDED SRM ALLOWABLE LIMITS.  STRINGER REPAIRED IAW SRM 53-00-03 FIG 201 REV 97.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
